# SDR HNAA2017032000090

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 55,086 hours, 65,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION GEAR DID NOT RETRACT.  THREE AMBER AND RED LIGHTS ON BOTH MAINS.  PERFORMED ALTERNATE EXTENSION GEAR DOWN AND LOCKED.    SWUNG GEAR MULTIPLE TIMES. SYSTEM OPS NORMAL, OK RETURN TO SERVICE
